| Model Number |
04.01.0278 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
08/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 sept 2025 reverse shoulder system 04.01.0278 sensitin lat.Glenosphere 36xø24.5 (k203755) lot.2305244: (b)(4) items manufactured and released on 21 june 2023.Expiration date: 07-june-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved: reverse shoulder system 04.01.0120 humeral reverse hc liner ø36/+3mm (k170452) lot.2400593: (b)(4) items manufactured and released on 15 april 2024.Expiration date: 02-april-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusion: the surgeon revised the liner and glenosphere height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
After 8 months from the primary surgery, the patient came in reporting instability, and the cause is unknown.The surgeon upsized the glenosphere and liner to give the patient more stability.The surgery was completed successfully.